# SDR ASOA201101174

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,399 hours, 11,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR IS CRACKED AT AFT DRAG ANGLE JUST ABOVE AREA OF MOTOR.    INSTALLED NEW AFT DRAG ANGLE ON AFT RISER REF SRM 51-42-06-001-001.
